# SDR IPXA10563189

- Difficulty date: October 5, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Cracked
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CABIN FLOORBOARD BS 1420- 1400, RBL 25-45 HAS MISSING INSERT.  REPLACED IAW EO B757-5320-9692-G.
